# SDR VNAA202310090013

- Difficulty date: August 17, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 20,108 hours, 18,132 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140028
- Condition: Nicked
- Location: Rt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS AND DENTS ON LOWER SKIN OF RH INBOARD FLAP FLS 15.00 TO FLS 65.5.  SEVERAL NICKS ON LOWER SKIN OF RH INBOARD FLAP FLS 15.00 TO FLS 65.5 WERE REMOVED PER CRJ900 SRM 51-12-00-001-001-A01; WERE EVALUATED WITHIN LIMITS BTW FLS 45 TO FLS 65 AND WERE EVALUATED OUT OF LIMITS BTW FLS 15 TO FLS 45 PER CRJ900 SRM 57-52-01-101-001-A01; AND SECTION OUT OF LIMITS AND DENTS WERE REPAIRED PER CRJ-900 SRM 57-52-01-201-005-A01
